Export 2 results:
Sort by: Author [ Title  (Desc)] Type Year
Filters: First Letter Of Title is Z  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y [Z]   [Show ALL]
Ghosh, M. K., and K. S. Mallikarjuna Rao, "Zero-sum stochastic games with stopping and control", Operations Research Letters, vol. 35, no. 6, pp. 799-804, 2007. Abstract
Ghosh, M. K., A. K. Nandakumaran, and K. S. Mallikarjuna Rao, "A zero sum differential game in Hilbert space", Journal of Mathematical Analysis and Applications, vol. 283, no. 1, pp. 167-179, 2003. Abstract